MathSciNet Relay Station
MathSciNet bibliographic data
MR663895 05C75 (05C65 05C99)
Gardner, M. L.; Harary, F. Erratum to: "Characterization of $(r,\,s)$-adjacency graphs of complexes'' [Proc. Amer. Math. Soc. 83 (1981), no. 1, 211–214; MR 83a:05113]. Proc. Amer. Math. Soc. 86 (1982), no. 1, 188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement